MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRA
Model Number 363032
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).It was stated that the device involved is not available for further evaluation.Without the actual device and/or lot number, a thorough investigation could not be performed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: it was reported that even though the tubing was clamped, ivf kept dripping.No injury reported.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key9645291
Report Number2523676-2020-00001
Device Sequence Number2927939
Product Code FPA
UDI-Device Identifier04046964294297
UDI-Public04046964294297
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number363032
Device Catalogue Number363032
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2020
Initial Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1